MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE CRS FB TIB BASE SZ 6 CEM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATUNE CRS FB TIB BASE SZ 6 CEM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY
Model Number 1506-40-006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Atrial Tachycardia (1731); Unspecified Infection (1930); No Code Available (3191)
Date of Event 02/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for atrial fibrillation, fast flutter and fast reposed chest infection.Event is serious and is considered moderate event is definitely not related to device and definitely related to procedure.Date of implantation: (b)(6) 2019.Date of event (onset): (b)(6) 2020.(right knee).Treatment: oral medication.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Investigation summary
=
> no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATUNE CRS FB TIB BASE SZ 6 CEM
Common Device Name
ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10574226
Report Number1818910-2020-20737
Device Sequence Number3545979
Product Code JWH
UDI-Device Identifier10603295042808
UDI-Public10603295042808
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1506-40-006
Device Catalogue Number150640006
Device Lot Number8971037
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/10/2020
Supplement Date Received by Manufacturer12/08/2020
Initial Report FDA Received Date09/23/2020
Supplement Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 14X50MM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FB INSRT SZ 7 5MM; ATTUNE PS FEM RT SZ 7 CEM; ATUNE CRS FB TIB BASE SZ 6 CEM; PALACOS R+G 2X40: 66017569/91484799; PALACOS R+G 2X40: 66017569/91484799; PALACOS R+G 2X40: 66017569/91484799; ATTUNE CEMENTED STEM 14X50MM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FB INSRT SZ 7 5MM; ATTUNE PS FEM RT SZ 7 CEM; ATUNE CRS FB TIB BASE SZ 6 CEM; PALACOS R+G 2X40: 66017569/91484799; PALACOS R+G 2X40: 66017569/91484799; PALACOS R+G 2X40: 66017569/91484799
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight82